# SDR 2006UALA01027

- Difficulty date: May 29, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N444UA
- Make and model: Airbus A320-232
- Aircraft serial: 824
- Aircraft time: 28,060 hours, 10,680 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S SIDE WINDSHIELD CRACKED.    INSTALLED NEW CAPTAIN'S WINDSHIELD.
